| Model Number |
AU5800-20 CHEMISTRY ANALYZER AU5800 AUTOMATION READY |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to the customer site to evaluate the au5800 clinical chemistry analyzer.The fse inspected the instrument and identified the failure as defective buffer valves.The fse replaced the buffer valves to resolve the issue.The fse performed system verification successfully without issue.The system returned to normal operation.Section a2, a4, and a5: information not provided by customer.The beckman coulter identifier is (b)(4).
Event or Problem Description
The customer reported of getting erroneous patient results for sodium and chloride with negative anion gaps on cell 2 of their au5800 clinical chemistry analyzer.The customer did not provide patient data or demographics.There was no report of change to treatment, injury, or death associated to this event.